# SDR DJF2008F00013

- Difficulty date: August 25, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N802TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258454
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE A/C TAXIED IN AND CHALKED AS ENGINES WERE BEING SHUT DOWN.  THE COCKPIT AND CABIN STARTED FILLING WITH SMOKE.  THE CREW REPORTED THE SMOKE CLEARED AFTER ALL ELECTRICAL AND ENGINE AND APU WERE SHUT DOWN.  OPEN
